# SDR ASAA2021050534759

- Difficulty date: May 5, 2021
- Submitted: May 8, 2021
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 54,153 hours, 16,183 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 2042M67P02
- Part serial: FFFB0163
- Condition: Faulty
- Location: Nr 1 Engine
- Part time: 50,506 hours, 14,883 cycles
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

UPON LANDING "ENGINE CONTROL" LIGHT ILLUMINATED. GROUNDED - YES. #2 OK (#1 EEC BITE SHOWS MSG 73-11281) "B" CHANNEL WILL NOT PWR. RAN #1 ENG REF. B737-800 MM TASK 71-00-00-700-808-F00 - FAULT STILL ACTIVE AFTER RUN. REF B737-800 FIM TASK 73-28-TASK 805 #1 EEC REQ REPLACEMENT. M. SKRIVANIK 10241 05-05-2021. REMOVED AND REPLACED #1 EEC, INSTALLATION TESTS OK, REF AMM 73-21-60. ETOPS SIGNIFICANT SYSTEM GROUND VERIFICATION SUCCESSFUL, SEAMC MARCUS NOTIFIED.
